MathSciNet Relay Station
MathSciNet bibliographic data
MR2763758 (2012c:35323) 35Q30 (76D03)
Cozzi, Elaine; Pego, Robert L. On optimal estimates for the Laplace-Leray commutator in planar domains with corners. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1691–1706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement